×

Found 100 Documents (Results 1–100)

Approximation of generalized Poisson integrals by interpolating trigonometric polynomials. (English. Ukrainian original) Zbl 1530.42002

Ukr. Math. J. 75, No. 7, 1081-1107 (2023); translation from Ukr. Mat. Zh. 75, No. 7, 946-969 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness. (English. Ukrainian original) Zbl 1525.42002

Ukr. Math. J. 75, No. 4, 621-651 (2023); translation from Ukr. Mat. Zh. 75, No. 4, 542-567 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Approximation of the classes of periodic functions of one and many variables from the Nikol’skii-Besov and Sobolev spaces. (English. Ukrainian original) Zbl 1526.42004

Ukr. Math. J. 74, No. 6, 967-980 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 844-855 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Best orthogonal trigonometric approximations of the Nikol’skii-Besov-type classes of periodic functions in the space \(B_{ \infty ,1}\). (English. Ukrainian original) Zbl 1526.42002

Ukr. Math. J. 74, No. 6, 883-895 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 772-783 (2022).
MSC:  42A10 41A50 42A75
PDFBibTeX XMLCite
Full Text: DOI

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 1498.41027

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Mean-square “angle” approximation in the \(L_2\) metric and the values of quasiwidths for some classes of functions. (English. Russian original) Zbl 1453.42001

Ukr. Math. J. 72, No. 6, 990-1004 (2020); translation from Ukr. Mat. Zh. 72, No. 6, 852-864 (2020).
MSC:  42A10 41A50 41A30
PDFBibTeX XMLCite
Full Text: DOI

On the approximation of functions from the Hölder class given on a segment by their biharmonic Poisson operators. (English. Ukrainian original) Zbl 1434.42004

Ukr. Math. J. 71, No. 7, 1043-1051 (2019); translation from Ukr. Mat. Zh. 71, No. 7, 915-921 (2019).
MSC:  42A10 41A30
PDFBibTeX XMLCite
Full Text: DOI

Estimation of the best bilinear approximations for the classes of \((\psi, \beta)\)-differentiable periodic multivariable functions. (English. Ukrainian original) Zbl 1429.41028

Ukr. Math. J. 70, No. 4, 649-660 (2018); translation from Ukr. Mat. Zh. 70, No. 4, 564-573 (2018).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Exact values of the best \((\alpha,\beta)\)-approximations for the classes of convolutions with kernels that do not increase the number of sign changes. (English. Russian original) Zbl 1442.41008

Ukr. Math. J. 69, No. 8, 1248-1261 (2018); translation from Ukr. Mat. Zh. 69, No. 8, 1073-1083 (2017).
MSC:  41A30 41A50
PDFBibTeX XMLCite
Full Text: DOI

Estimation of the best linear approximations for the classes \(B_{\mathrm{p},\theta}^{\mathrm{r}}\) and singular numbers of the integral operators. (English. Russian original) Zbl 1499.42012

Ukr. Math. J. 68, No. 9, 1424-1436 (2017); translation from Ukr. Mat. Zh. 68, No. 9, 1240-1250 (2016).
MSC:  42A10 41A50 41A63
PDFBibTeX XMLCite
Full Text: DOI

On the best linear methods of approximation and the exact values of widths for some classes of analytic functions in the weighted Bergman space. (English. Russian original) Zbl 1386.30040

Ukr. Math. J. 67, No. 10, 1537-1551 (2016); translation from Ukr. Mat. Zh. 67, No. 10, 1366-1379 (2015).
PDFBibTeX XMLCite
Full Text: DOI

Order estimates for the best orthogonal trigonometric approximations of the classes of convolutions of periodic functions of low smoothness. (English. Ukrainian original) Zbl 1377.42001

Ukr. Math. J. 67, No. 7, 1038-1061 (2015); translation from Ukr. Mat. Zh. 67, No. 7, 916-936 (2015).
MSC:  42A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Estimations of the best approximations for the classes of infinitely differentiable functions in uniform and integral metrics. (English. Ukrainian original) Zbl 1351.42004

Ukr. Math. J. 66, No. 9, 1393-1407 (2015); translation from Ukr. Mat. Zh. 66, No. 9, 1244-1256 (2014).
MSC:  42A10 41A50
PDFBibTeX XMLCite
Full Text: DOI arXiv

On rational functions of the best nonsymmetric approximations in integral metrics. (English. Ukrainian original) Zbl 1284.41021

Ukr. Math. J. 64, No. 11, 1780-1783 (2013); translation from Ukr. Mat. Zh. 64, No. 11, 1575-1577 (2012).
MSC:  41A50 41A20 41A10
PDFBibTeX XMLCite
Full Text: DOI

Estimates for the best asymmetric approximations of asymmetric classes of functions. (English. Russian original) Zbl 1259.41039

Ukr. Math. J. 63, No. 6, 927-939 (2011); translation from Ukr. Mat. Zh. 63, No. 6, 798-808 (2011).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Best \(m\)-term approximation of the classes \(B_{\infty, \theta}^{r}\) of functions of many variables by polynomials in the Haar system. (English. Russian original) Zbl 1242.41027

Ukr. Math. J. 63, No. 4, 638-645 (2011); translation from Ukr. Mat. Zh. 63, No. 4, 549-555 (2011).
MSC:  41A46 41A50 42C10
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotic estimates of the best approximations of differentiable functions by algebraic polynomials in the space \(L_ 1\). (English. Russian original) Zbl 0818.41022

Ukr. Math. J. 45, No. 6, 949-953 (1993); translation from Ukr. Mat. Zh. 45, No. 6, 859-862 (1993).
MSC:  41A50 41A10
PDFBibTeX XMLCite
Full Text: DOI

Approximation of the Besov classes of periodic functions of several variables in the space \(L_ q\). (English. Russian original) Zbl 0782.42022

Ukr. Math. J. 43, No. 10, 1297-1306 (1991); translation from Ukr. Mat. Zh. 43, No. 10, 1398-1408 (1991).
PDFBibTeX XMLCite
Full Text: DOI

Exact solutions of the nonlinear Dirac equation in terms of Bessel, Gauss and Legendre functions and Chebyshev-Hermite polynomials. (English. Russian original) Zbl 0739.35084

Ukr. Math. J. 42, No. 4, 500-503 (1990); translation from Ukr. Mat. Zh. 42, No. 4, 564-568 (1990).
MSC:  35Q40 33E99 33C45
PDFBibTeX XMLCite
Full Text: DOI

Approximate solving for singular integral equations of the first kind by the method of orthogonal polynomials. (English. Russian original) Zbl 0658.65139

Ukr. Math. J. 40, No. 1, 106-109 (1988); translation from Ukr. Mat. Zh. 40, No. 1, 124-127 (1988).
MSC:  65R20 45E05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference